# SDR DALA2014110705980

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF LT WING FUEL ACCESS DOOR NR 1303C, MRB 57-31-082, LW, AYP, CARD 170, ZONE 10.  LT WING FUEL ACCESS DOOR NR 1303C WAS REPLACED IAW SRM 51-22-2A, DUE TO BLEND OUT IS NOT PERMITTED UPPER ACCESS DOOR, PN 3912757 IAW SRM 51-22-2A.
